MathSciNet Relay Station
MathSciNet bibliographic data
MR2452098 35K55 (35B40 35K20)
Enache, C. Blow-up, global existence and exponential decay estimates for a class of quasilinear parabolic problems. Nonlinear Anal. 69 (2008), no. 9, 2864–2874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement